Journal of Graph Theory

Cover image for Journal of Graph Theory

May 2009

Volume 61, Issue 1

Pages 1–75

    1. Circle graph obstructions under pivoting (pages 1–11)

      Jim Geelen and Sang-il Oum

      Article first published online: 23 MAR 2009 | DOI: 10.1002/jgt.20363

    2. Multipartite Ramsey numbers for odd cycles (pages 12–21)

      András Gyárfás, Gábor N. Sárközy and Richard H. Schelp

      Article first published online: 23 MAR 2009 | DOI: 10.1002/jgt.20364

    3. Highly connected monochromatic subgraphs of multicolored graphs (pages 22–44)

      Henry Liu, Robert Morris and Noah Prince

      Article first published online: 9 JAN 2009 | DOI: 10.1002/jgt.20365

    4. Fair reception and Vizing's conjecture (pages 45–54)

      Boštjan Brešar and Douglas F. Rall

      Article first published online: 23 MAR 2009 | DOI: 10.1002/jgt.20366

    5. On set intersection representations of graphs (pages 55–75)

      Stasys Jukna

      Article first published online: 18 MAR 2009 | DOI: 10.1002/jgt.20367

SEARCH

SEARCH BY CITATION